# SDR COMA0770018

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 10,360 hours, 7,534 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5526 - ELEVATOR SPLIT CAUTION MESSAGE ON CLIMBOUT.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  INSPECTED AIRCRAFT, NO FAULTS IN MDC, NO HISTORY IN TRAX OR AIRCRAFT LOG BOOK.  PERFORMED OPS CHECK WITH NO DEFECTS FOUND.
